# SDR ZZDA2011472

- Difficulty date: May 10, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AFT FLT ATTENDANT HANDSET WAS EXTREMELY HOT AND MELTING.  CORD WAS VERY HOT TO TOUCH.  INSTALLED AFT CABIN ATTENDANT HANDSET IAW AMM 23-41-07.  INSTALLED AFT CABIN ATTENDANT HANDSET IAW AMM 23-41-07.  INSTALLED AFT CABIN ATTENDANT INTERPHONE CRADLE ASSEMBLY AS REQUIRED.  OPS CHECK OF SERVICE INTERPHONE, FLIGHT INTERPHONE & PA SYSTEMS NORMAL IAW AMM'S 23-41-00, 23-51-00 & 23-31-00.  MDDR CLEARED.  PLACARD REMOVED.
